Illinois Journal of Mathematics

Characterization of Banach spaces of continuous vector valued functions with the weak Banach-Saks property

Carmelo Nuñez

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 27-41.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988803

Digital Object Identifier
doi:10.1215/ijm/1255988803

Mathematical Reviews number (MathSciNet)
MR974009

Zentralblatt MATH identifier
0687.46023

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Nuñez, Carmelo. Characterization of Banach spaces of continuous vector valued functions with the weak Banach-Saks property. Illinois J. Math. 33 (1989), no. 1, 27--41. doi:10.1215/ijm/1255988803. https://projecteuclid.org/euclid.ijm/1255988803


Export citation